Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/51457
Title: Epidemiology of parasitic gastrointestinal nematode infections of ruminants on smallholder farms in central Kenya
Authors: Nginyi, J. M.
Duncan, J. L.
Mellor, D. J.
Stear, M. J. 
Wanyangu, S. W.
Bain, R. K.
Gatongi, P. M.
Issue Date: 2001
Publisher: 0034-5288
Journal: Research in Veterinary Science 
URI: http://hdl.handle.net/10553/51457
ISSN: 0034-5288
DOI: 10.1053/rvsc.2000.0438
Source: Research in Veterinary Science[ISSN 0034-5288],v. 70, p. 33-39
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

36
checked on Apr 11, 2021

Page view(s)

10
checked on Apr 11, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.